IJPAM: Volume 106, No. 3 (2016)

NUMERICAL SOLUTIONS FOR LINEAR AND
NON-LINEAR FRACTIONAL DIFFERENTIAL EQUATIONS

Ramzi B. Albadarneh$^1$, Mohammad Zerqat$^2$, Iqbal M. Batiha$^3$
$^1$Department of Mathematics
Hashemite University
Zarqa, JORDAN
$^{2,3}$Depatement of Mathematics
Al-Albayt University
Mafraq, JORDAN


Abstract. In this paper, a new numerical technique to solve linear and nonlinear fractional differential equations of order $0<\alpha <1$ in sense of Caputo's definition is proposed. The efficiency of this technique will be illustrated by solving several examples of linear and nonlinear fractional differential equations of order $0<\alpha <1$.

Received: October 28, 2015

AMS Subject Classification: 65D25

Key Words and Phrases: finite difference formulas, composite trapezoidal rule, numerical solutions, linear fractional differential equation, nonlinear fractional differential equation

Download paper from here.




DOI: 10.12732/ijpam.v106i3.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 3
Pages: 859 - 871


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).